Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Nerve hit during TESI- worsening pain

JenzugJJenzug Posts: 1
edited 09/12/2014 - 6:05 AM in Spinal Injections
So a week ago I had a transformidal epidural steriod injection. My fouth, but first in this series [in years]. New doctor as well. During the procedure I felt a terrible pain shoot down my right leg and yelled out. Then my left but not nearly as bad. The evening of the procedure my hips were "on fire". I was in so much pain. I mention because this injection is -nothing- like the ones I have had before.
I'm stating that the nerve was hit because I feel that is accurate based on what I have read. The doctor has not commented on that.
We are now a few hours shy if a week since that injection. I've had terrible pain and burning in my lower back all week. Today the burning went up my back and lit up the entire top half of my back. My arms have tingled all day. I called the doctor and they got me in. He had be do the normal reflex tests and said I'm fine. He said he could give me a medrol does pack but the sweating would get worse( been sweating like a pig all week). He said that the ESI is an injection of liquid into the spine. That ball of liquid is pushing on something.
I told him that my pain meds don't seem to be helping and he was like, " well no, they won't help with this kind of nerve pain". (Duh). So he gave me more steroids.

So, here are my questions:
#1. Does anyone have a guess, based on experience, of when the pain and tingling will lessen?
#2. Who has taken the medrol just days after the esi? What was your experience? Did it help or did you go into steriod overload?
My doc really did not want to give more steroids but he seemed to want to help somehow. He also acted like any crazy steriod reaction was on me and stated that there would be steriod side effects at this point, if I put more in my system.
#3. Did anyone with any similar issues find relief with anything else? Ice/heat/ stretches/meds

Thank you for reading and sharing.



Sign In or Register to comment.